2019
Том 71
№ 6

All Issues

Kohut O. P.

Articles: 1
Article (Ukrainian)

On the solvability of one class of parameterized operator inclusions

Kapustyan V. O., Kasyanov P. O., Kohut O. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 12. - pp. 1619–1630

We consider a class of parameterized operator inclusions with set-valued mappings of \( {\bar S_k} \) type. Sufficient conditions for the solvability of these inclusions are obtained and the dependence of the sets of their solutions on functional parameters is investigated. Examples that illustrate the results obtained are given.